MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC OVERDENTURE ABUTMENT; DENTAL ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC OVERDENTURE ABUTMENT; DENTAL ABUTMENT
Catalog Number 1037-61
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 10/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), there was a fracture on a multi-unit abutment four months after initial placement of a patient's dental implant.The abutment was removed.
 
Additional Manufacturer Narrative
Corrected event type from serious injury to malfunction.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.(b)(4).

Brand Name
OVERDENTURE ABUTMENT
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e. hillcrest dr.
thousand oaks CA 91362
MDR Report Key8167746
Report Number3001617766-2018-00378
Device Sequence Number19304718
Product Code NHA
UDI-Device Identifier10841307114857
UDI-Public10841307114857
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2020
Device Catalogue Number1037-61
Device Lot Number69602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer11/16/2018
01/17/2019
Initial Report FDA Received Date12/15/2018
Supplement Report FDA Received Date12/16/2018
02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR